Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for the muscle weekness

I am 60 years old & have been on plavix 75, and an aspirin for 2 years since my mini strokes. I was previously on caduet 5/40 for about 8 years prior to the mini strokes. I have recently developed muscle weakness in my legs to the point of almost collapsing walking from the car, grocery shopping, etc. I do water aerobics twice a week, and zumba once a week. Is there anything more I can do to re-instate my muscle strength?
Tue, 26 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics
Orthopaedic Surgeon 's  Response
Hello,

The decrease in muscle strength can be related to a nerve problem. This can be due to weakness caused by an electrolyte disturbance and decreased fluid intake or inadequate exercises.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Praveen Tayal, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been diagnosed as hypothyroid. My symptoms are numerous and I will list them as they first appeared years ago: fatigue, facial hair growth - fine fuzz all over, muscle aches, armpit hair loss, dry skin, worsening fatigue, scalp hair loss and eyebrow hair loss, EXTREME scalp hair loss & breakage, EXAUSTION, rapid weight gain, depressed? Just no desire to do anything but not weepy. Synthroid .025 mg for about 4 mos and t3for a week have made little difference. Still gaining weight at alarming rate and eating about 600calories (healthy cals. Lean protein and thecright veggies- done my research) and hair loss is astounding! Should I be changing the thyroid med to a desicated thyroid? Is the amount way too low? I know that Doctors r often afraid of high doses of the thyroid hormone? What do I do next! I want my old body and active life back!!!! This one is hell:(. HELP!

doctor1 MD

Hi, I m Durga, i got muscle twist in my foot five months back. I consult Doctor, He ask to take Complete rest for A week. I took but after it s more paining while walking. I consult Doctor again. He Advise to took rest. But now it s more paining for past 1 week. If there is any remedy for that.

doctor1 MD

my son is 25 he works out 3 times a week and works factory job eats very health but is constantly tired has muscle weakness hes been checked for sugar and common things he had a spleenectomy about 1 and half yrs ago they gave him blood tranfusion could u give a suggestion

Recent questions on  Clopidogrel

doctor1 MD

my father did an orthopedic surgery he should receive clexane is there any tablet form the same as clexane function also someone diabetic 50 yrs old did cardiac catheterization bec of 4 thrombi in the heart and put stents since 4 yearsdoes he must receive plavix or jasperin for ever or what thank you very much

doctor1 MD

i got symptoms of heart attack like electric shocks and i was unable to stand sit or lye down . Immediately i took a step and i went to care hospitals and took treat ment . The dostor said i got symptoms of heart attack bcz of some blocks he has prescribed clopidogrel 75mg and telmisartan 40 mg o.d. My weight is 96 kgs and my height is 5 6 . Kindly give us good remedy.                                                   

doctor1 MD

My father, 81, (after a 4 bypass surgery back in the 80s) has undergone a stent/baloon procedure two days ago at NYU hospital. (Two arteries were disconnected/blocked.) He is home now. Has been prescribed: Aspirin, Plavix, & Pletal for 6 months. He is now complaining of chest pain. Is that normal after the procedure?

doctor1 MD

My 68 year old husband has a history of kidney stones. He had a lithotripsy 4 days ago for a kidney stone after having a stent placed for a week prior. The stone was intially lodged in the ureter but was too high to have a basket retrieval so it was pushed back into the kidney for the later lithotripsy. He was taken off Plavix and ASA he takes for 2 prior heart attacks. He was taking Hydrocodone every 4 hours for pain. He also has a hx of prostate cancer successfully treated by proton therapy. The stent was removed yesterday. He developed low abdominal discomfort, lethargy, loss of appetite and a low grade temp. He is voiding without difficulty. IVP was done today along with a urinalysis, CBC and chem profile but all is normal. Waiting on urine culture results. IM Rosefin and PO Ceclor was started today. He continues with the low grade temp, now no higher than 100.8 but has no appetite (is drinkining) and falls asleep at the drop of a hat. He is currently taking Acetaminaphen for the temp above 100, Ceclor 3x/day and Protonix. MD does not think problem could be a fungal infection. Just waiting now for urine culture results but my husband is miserable in the meantime. Any thoughts?

doctor1 MD

I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg, Clopidogrel 75mg, Simvastatin 20mg, Propanalol 40mg and Finasteride 5mg. I have an non-repaired ruptured...

doctor1 MD

My father got a heart attack on 16th nov we though it was acidity and latee when the pain agreevated we came to the hospital by the time we wasted 5 hours . Doc went for angiography and quickly for angioplasty to fix the 100%blockages but still...

doctor1 MD

I have 2 Coranary heart stents. Left decending artery . Will the pain reliever drug indomethician be ok to take?